Characterizing the conformality in a Minkowski space
Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 35 (1981) no. 2, pp. 131-148.
@article{AIHPA_1981__35_2_131_0,
     author = {Popovici, Iulian and Constantin Radulescu, Dan},
     title = {Characterizing the conformality in a {Minkowski} space},
     journal = {Annales de l'institut Henri Poincar\'e. Section A, Physique Th\'eorique},
     pages = {131--148},
     publisher = {Gauthier-Villars},
     volume = {35},
     number = {2},
     year = {1981},
     mrnumber = {637239},
     zbl = {0476.51014},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1981__35_2_131_0/}
}
TY  - JOUR
AU  - Popovici, Iulian
AU  - Constantin Radulescu, Dan
TI  - Characterizing the conformality in a Minkowski space
JO  - Annales de l'institut Henri Poincaré. Section A, Physique Théorique
PY  - 1981
SP  - 131
EP  - 148
VL  - 35
IS  - 2
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1981__35_2_131_0/
LA  - en
ID  - AIHPA_1981__35_2_131_0
ER  - 
%0 Journal Article
%A Popovici, Iulian
%A Constantin Radulescu, Dan
%T Characterizing the conformality in a Minkowski space
%J Annales de l'institut Henri Poincaré. Section A, Physique Théorique
%D 1981
%P 131-148
%V 35
%N 2
%I Gauthier-Villars
%U http://archive.numdam.org/item/AIHPA_1981__35_2_131_0/
%G en
%F AIHPA_1981__35_2_131_0
Popovici, Iulian; Constantin Radulescu, Dan. Characterizing the conformality in a Minkowski space. Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 35 (1981) no. 2, pp. 131-148. http://archive.numdam.org/item/AIHPA_1981__35_2_131_0/

[1] A.D. Alexandrov, Mappings of spaces with families of cones and space-time transformations. Ann. Mat. pura ed appl., t. 103, 1975, p. 229-256. | MR | Zbl

[2] V. Fock, The theory of space time and gravitation. Pergamon Press, London, New York, Paris, 1959. | MR | Zbl

[3] H.A. Kastrup, Gauge properties of the Minkowski space. Particles Currents Symmetries, Edited by Paul Urban, Springer-Verlag, Wien-New York, 1968, p. 452-468.

[4] L. Page, A new relativity. Phys. Rev., t. 49, 1936, p. 254-268. | JFM | Zbl

[5] I.M. Popescu, I. Popovici, D.C. Radulescu, On a local version of Alexandrov-Zeeman theorem. Proc. First Experimental Gravitation Symposium, Bucharest, 1978, and National Colloquium on Relativity Theory, Jassy, 1979 (to appear).

[6] H.P. Robertson, T.W. Noonan, Relativity and Cosmology. W. B. Saunders Company, Philadelphia, London, Toronto, 1968. | Zbl

[7] E.C. Zeeman, Causality implies the Lorentz group. J. Math. Phys., t. 5, 1964, p. 490-493. | MR | Zbl